Show simple item record

dc.contributor.authorDemirkol, Demet
dc.contributor.authorALKAN, ALPAY
dc.contributor.authorSerter, Asli
dc.date.accessioned2019-10-05T14:52:25Z
dc.date.available2019-10-05T14:52:25Z
dc.date.issued2015-01-01
dc.identifier10.1097/scs.0b013e31827c8319
dc.identifier.urihttps://hdl.handle.net/20.500.12645/4927
dc.language.isoen
dc.subjectSerter A., ALKAN A., Demirkol D., -Diffusion MRI features of acute encephalopathy due to stopping steroid medication abruptly in congenital adrenal hyperplasia-, Annals of Indian Academy of Neurology, cilt.18, ss.342-344, 2015
dc.titleDiffusion MRI features of acute encephalopathy due to stopping steroid medication abruptly in congenital adrenal hyperplasia
dc.typeArticle
local.avesis.response4797
local.article.journalnameJOURNAL OF CRANIOFACIAL SURGERY
local.org.facultyTıp Fakültesi


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record